Generalized perfect isometries in some groups of Lie rank one

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    In a recent paper, B. Kulshammer, J.B. Olsson and G.R. Robinson introduced notions of generalized blocks and generalized perfect isometries, and studied them in the case of the symmetric group S,. It is the purpose of this paper to investigate some families of groups of Lie rank one, exhibiting generalized perfect isometries where there are none in the sense given by M. Broue, and thus proving a (weaker) analogue of one of Broues conjectures in these cases. (c) 2005 Elsevier Inc. All rights reserved.

    Original languageEnglish
    Pages (from-to)820-840
    Number of pages21
    JournalJournal of Algebra
    Volume299
    DOIs
    Publication statusPublished - May 2006

    Keywords

    • Suzuki groups
    • blocks

    Cite this